# SDR A6WA201744777

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 31,343 hours, 30,302 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT TRACK STICK 6 FS 499 TO FS 544 HAS CORROSION. REPLACED.
